Accessibility navigation


Propagation of Rossby waves of nonzero frequency

Yang, G. Y. and Hoskins, B. (1996) Propagation of Rossby waves of nonzero frequency. Journal of the Atmospheric Sciences, 53 (16). pp. 2365-2378. ISSN 1520-0469

Full text not archived in this repository.

To link to this article DOI: 10.1175/1520-0469(1996)053<2365:PORWON>2.0.CO;2


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
Faculty of Science > School of Mathematical and Physical Sciences > NCAS
ID Code:24888
Publisher:American Meteorological Society

Centaur Editors: Update this record

Page navigation